# SDR AALA20070222

- Difficulty date: January 29, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSY  INFLIGHT T2036/29JAN DFW TO MIA - CAPTAINS LEFT NUMBER TWO SLIDING WINDOW BEGAIN ARCING AND WINDOW CRACKED.  LANDED MSY WITHOUT INCIDENT.  REPLACED LEFT NUMBER TWO WINDOW AND HEAT CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
